# SDR GRTA20250910001

- Difficulty date: July 7, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N503AW
- Make and model: Beech B200
- Aircraft serial: BB1514
- Aircraft time: 20,510 hours, 30,103 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Cracked
- Location: Zone 200
- Part time: 20,510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING THE AFT PRESSURE BULKHEAD INSPECTION FOUND A CRACK AT THE # 5 ZEE STIFFENER FROM THE TOP OF THE BULHEAD  ON THE FWD SIDE OF THE BULKHEAD THE CRACK STARTS 2.1 INCHES FROM THE OUTBD R/H SIDE AND RUNS HORIZONTALY 21 INCHES JUST UNDER THE RIVET LINE FOR STIFFENER #5. THE #9 STRINGER IS INLINE WITH THE #5 ZEE STIFFENER.  REPLACED AFT PRESSURE BULKHEAD LOWER WEB IAW KING AIR SIRM 20-50.  INSTALLED Z STIFFENERS PN 101-440119-53/-57 IAW TEXTRON FIELD REPAIR FR-BB-1514-15422 REV -.
